Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Bones problem

i masturbating from last 12 years. my age is 24. My stomach bones structure got changing whenever after doing masturbation(belly also increased). now i having too much of belly in stomach and stomach bones structure completely got changed. now i completely left masturbation. currently i’m taking shilajit and kohinoor gold for over masturbation problems. what i have to take additonally for bones structure problem ?


In: Men's Health, Posted 6 years ago

banner
By: Level Rating Level Rating4 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Continue kohinoor and Shilajit capsules. Also get Your Abdomen examined to know any abnormality. Masturbation can not be the sole reason for abnormal increase in the stomach.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner